Symotoms of beibg shut down?
05-06-2012 07:32 PM
I am finishing up week 6 of hdrol, pstanz and trenazone. Lethargy and sides were nonexistent until the past week. I was on corticosteroids for a rash and finished the pack. This whole week I've been depressed, had no drive, no desire to get out of bed and severe panic and anxiety attacks over death.
I honestly have never had this on cycle but this is the biggest one I've run, and 3 things instead.
So is it probably being shutdown and just suffer through PCT and hope it goes away? Maybe the prednisone contributed? What can I take to help with this? It's debilitating
05-06-2012 07:43 PM
What are you running for pct?
05-06-2012 07:47 PM
Fingers crossed for the response..SERM
05-06-2012 07:55 PM
05-06-2012 08:17 PM
Yes I know to use a SERM. I have torem, DAA, erase and toco 8
Torem 120 for 3 days then 90/60/60/30
I also have clomid but not really wanting that due to emotional sides.
05-06-2012 08:37 PM
Yea, I can imagine that. Are you on any kind of anti depressants, prescription weightless, sleep aids?
Originally Posted by jamesm11
Pct sucks and that's a pretty mean cycle, I have seen worse but I can pretty much speculate that unless you are really bad with diet, and train too much you should recover alright as long as you stick to the plan.
05-06-2012 08:51 PM
I haven't started pct until today. So it's gonna suck from here for a little too.
Originally Posted by mattrag
I'm not on any prescriptions but I was just diagnosed with severe sleep apnea, haven't got my CPAP machine yet. That could contribute as well.
Just never been depressed on a cycle before, it's usually harder during PCT.
06-04-2012 11:53 PM
how is your cycle and pct going? im having similar issues. with trenavar/pstanz. got a rash and was given prednisone last week. did you ever find out what caused rash?
06-05-2012 12:17 AM
The rash was from DNP and cleared up quickly. The depression is lingering but better after 4 weeks clomid. Now on erase and PP's TRS.
My sleep study showed that i only spend like 10% of the night in deep sleep so that's a contributing factor.
08-17-2012 06:33 PM
Bump...for any rash details. Running trenavar and am starting to get a rash
08-17-2012 06:39 PM
These symptoms sound rather severe. I've never experienced anything like that. If you're feeling too depressed, let us know and we'll do the best to help you out. Have a day out with some friends and get your mind off the depression.
08-17-2012 08:19 PM
this is an old thread but, these are well documented side effects of corticosteroids. former today show host jane pauley says treatment with corticosteroids for hives triggered her bi polar disorder. who knows...
Psychic derangements may appear when corticosteroids are used, ranging from euphoria, insomnia, mood swings, personality changes and severe depression to frank psychotic manifestations. Also, existing emotional instability or psychotic tendencies may be aggravated by corticosteroids.
08-17-2012 08:50 PM
Take good no2 product even on off days for first week or 2 of pct, most have nootropic support in them and give good kick start to the day, dhea helps a little too with the depression and doesnt hinder the recovery. Workout later in the day, lifting uses up test fast and comeing off cycle you wont produce much so dont drain it first thing in the day. Zma and melatonin at night seem to help with sleep and i seem to feel more energetic after 6 or 7 hrs sleep and seem to start the day in a better mood and not strung out.
Similar Forum Threads
By GuyBuddayFwen in forum Post Cycle Therapy
Last Post: 03-19-2012, 05:40 PM
By Pointe.Sky in forum Anabolics
Last Post: 02-01-2012, 08:21 PM
By double s in forum Company Promotions
Last Post: 01-21-2012, 03:45 PM
By scw5150 in forum Post Cycle Therapy
Last Post: 01-13-2011, 07:06 PM
By DT5 in forum Male Anti-Aging Medicine
Last Post: 04-30-2009, 10:00 PM